Facebook Pixel
EmpowHER Guest


By Anonymous June 14, 2010 - 2:33am
Rate This


I had my period on May 6th and finished them on May 10th. I have had unprotected sex (he ejaculated very near to my vagina and between my legs twice) on may 12th and took plan B in Canada, Quebec the same day as a precaution. I had spotting on the 17th and it lasted for a few days. I was supposed to get my period about a week ago but still nothing. i took 2 pregnancy tests and they came back negative. I should specify that I have been in Kenya for an internship n bought the pregnancy tests here. I don't think that they are the best on the market but hey, i did not really have a choice. I also read that drinking a lot of water before taking the test can lead to false negative results (which I did because I did not feel like peeing both times). Anyways, i am really worried now, I am usually not this late. I have read some material on the early symptoms of pregnancy and it seems that I may have a few of them: pain in my lower abdomen, migraines, slightly bigger boobs and increase in appetite. I do not not if its normal or if I am so stressed that I am imagining these things. I am thinking now that the spotting may have been implantation bleeding or not... At least I hope not... does plan b make your period this late???

Add a Comment3 Comments

Hi Anonymous

If you had a negative blood test, it is highly unlikely that you are pregnant. Did you go look at the Plan B website? The FAQs give a lot of information, including that it can change your cycle for several months.

I suggest you go to the website, read the information, and stop worrying. The blood tests are extremely accurate. Good luck.

June 16, 2010 - 5:52am
EmpowHER Guest


I did not take plan b one step but Plan b (that is the one they sell in Canada) or do they all have the same side effects?? I also want to know if you think I may still be pregnant with four negative home pregnancy tests done (I did another one on Monday night and one with first morning pee on Tuesday morning and, just to be sure i had my blood tested yesterday and it was a negative blood test) because i have been reading on this a lot and some women say that they did all these tests that were negative and they still were pregnant. and does plan b mess up your next period when you take it right after (like 2 days after) you finish one cycle??

June 16, 2010 - 1:19am

Hi Anonymous

Plan B can have an effect on your cycle that may last for a couple of months. According to their website FAQ:

Will I experience any side effects from Plan B® One-Step?
When used as directed, Plan B® One-Step is safe and effective. Side effects may include changes in your period, nausea, lower abdominal pain, fatigue, headache, dizziness and breast tenderness. Some women may have changes in their period, a heavier or lighter next period, or a period that is early or late. If your period is more than a week late, you may be pregnant. If you have severe abdominal pain, you may have an ectopic pregnancy, and should get immediate medical attention. (http://www.planbonestep.com/plan-b-faq.aspx)

So it sounds like you may be having side effects from the Plan B. We have had discussions about this here before that you may find helpful: http://www.empowher.com/community/ask/plan-b-and-birth-control.

Good luck, let us know how you do.

June 15, 2010 - 6:58am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.